# SDR MALA030426

- Difficulty date: September 13, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- Engine: Ge CT79B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 6068T56P01
- Part serial: OFFGRTB3641
- Condition: Failed
- Location: Anti Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3160, AT 16,000 FT, ENGAGED THE RT ENGINE ANTI ICE SWITCH.  THE RT AIR VALVE ILLUMINATED QRH REF.  RECYCLED TO NO AVAIL, ALSO MANEUVERED RT POWER THEN CYCLED SWITCH NO CHANGE.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED RT ANTI ICE VALVE PER SAAB MM 72-00-00.  P/N ON/OFF 6068T56P01, S/N ON GRTB9690, S/N OFF GRTB3641.
